# SDR AALA20021603

- Difficulty date: November 7, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6355B000103
- Part serial: 0697
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1891 - BOS-ORD, STAB TRIM FAILED WHEN AUTO PILOT WAS DISCONNECTED DURING DESCENT.  TRIM BEGAN TO RUN AWAY ON SHORT FINAL.  TURNED OFF BOTH TRIM MOTORS.  LANDED ORD WITHOUT INCIDENT.  AFTER LANDING TURNED TRIM MOTORS BACK ON AND WAS UNABLE TO TURN TRIM WITH THE ELECTRIC FROM EITHER PILOT LOCATION.  REPLACED ELECTRIC TRIM ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
